# SDR 2024FA0000071

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: General aviation
- Aircraft: N9861Z
- Make and model: Cessna U206G
- Aircraft serial: U20606708
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6RN1225
- Part serial: F21AA361R
- Condition: Failed Insp
- Location: Engine
- Part time: 478 hours
- Component: Engine, Cont
- Component part number: IO520F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FACTORY DEFECT WHILE PERFORMING FIRST 500-HOUR INSPECTION MAGNETO WITH TT 477.6 IN ACCORDANCE WITH SERVICE SUPPORT MANUAL X42001.  COIL TAB HAD NOT BEEN INSTALLED PARALLEL WITH HOUSING TO COVER MATING SURFACE, AS SPECIFIED IN 6-2.4 5.C.  THIS HAD RESULTED IN EXCESSIVE WEAR ON BOTH THE COIL TAB AND THE CARBON BRUSH.
